# SDR YENA2022060200545

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 80,359 hours, 29,746 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOORBEAM AND Y765 LOC BTW FR 41 AND FR47 IN PASSENGER CABIN; REF AEROMAN WO# 2022-5/1, NR 2022-1555841. REMOVED AND REPLACED FLOORBEAM Y765, SPLICE (1E/A), AND FASTENERS LOC BTW FR 41 TO FR 47 AT LEVEL STRG 23L IAW A320 SRM 51-72-11.
